Alert archive / Kansas / Excessive Heat Warnings in 2021

Excessive Heat Warning 1, NWS Topeka, KS

July 29, 202123 counties in Kansas

NWS Topeka, KS issued this excessive heat warning at Jul 29, 2021, 2:35 PM CDT for 23 counties in Kansas. It was in force for 50 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 29, 2021, 2:35 PM CDT (19:35 UTC)
Expired
Jul 31, 2021, 4:06 PM CDT
In force
50 hr
Issued by
NWS Topeka, KS
All 23 counties

Anderson County, KS, Brown County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 16 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 7.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2021-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1459 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2021-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1459 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
1436 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

420 
WWUS73 KTOP 291935
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
235 PM CDT Thu Jul 29 2021

KSZ008>012-020>024-026-034>040-054>056-058-059-301030-
/O.UPG.KTOP.HT.Y.0004.000000T0000Z-210731T0200Z/
/O.NEW.KTOP.EH.W.0001.210729T1935Z-210731T0200Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, 
Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, 
Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, 
McLouth, Grantville, Meriden, Nortonville, Minneapolis, 
Bennington, Abilene, Herington, Junction City, Council Grove, 
Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, 
Paxico, Topeka, Lawrence, Emporia, Osage City, Carbondale, 
Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, 
and Garnett
235 PM CDT Thu Jul 29 2021

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM CDT FRIDAY...

* WHAT...Dangerously hot conditions with heat index values up to
  110. This will be the fourth consecutive day of excessive heat
  for the area. 

* WHERE...Portions of central, east central, north central and 
  northeast Kansas.

* WHEN...Until 9 PM CDT Friday.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat related illnesses, 
  particularly for those working or participating in outdoor 
  activities.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
6 follow-up statements
927 
WWUS73 KTOP 300801
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
301 AM CDT Fri Jul 30 2021

KSZ008>012-020>024-026-034>040-054>056-058-059-302130-
/O.CON.KTOP.EH.W.0001.000000T0000Z-210731T0200Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, 
Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, 
Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, 
McLouth, Grantville, Meriden, Nortonville, Minneapolis, 
Bennington, Abilene, Herington, Junction City, Council Grove, 
Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, 
Paxico, Topeka, Lawrence, Emporia, Osage City, Carbondale, 
Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, 
and Garnett
301 AM CDT Fri Jul 30 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WHAT...Dangerously hot conditions with heat index values of 103
  to 110. This will be the fourth consecutive day of excessive 
  heat for the area.

* WHERE...Portions of central, east central, north central and 
  northeast Kansas.

* WHEN...Until 9 PM CDT Friday.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat related illnesses, 
  particularly for those working or participating in outdoor 
  activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
763 
WWUS73 KTOP 302028
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
328 PM CDT Fri Jul 30 2021

KSZ054>056-058-059-310600-
/O.EXT.KTOP.EH.W.0001.000000T0000Z-210801T0200Z/
Lyon-Osage-Franklin-Coffey-Anderson-
Including the cities of Emporia, Osage City, Carbondale, Lyndon, 
Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett
328 PM CDT Fri Jul 30 2021

...EXCESSIVE HEAT WARNING NOW IN EFFECT UNTIL 9 PM CDT SATURDAY...

* WHAT...Dangerously hot conditions with heat index values of 
  103 to 110. This will be the fourth consecutive day of 
  excessive heat for the area. 

* WHERE...Portions of central, east central, north central and 
  northeast Kansas. 

* WHEN...Until 9 PM CDT Friday.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat related illnesses, 
  particularly for those working or participating in outdoor 
  activities. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

KSZ008>012-020>024-026-034>040-310200-
/O.CON.KTOP.EH.W.0001.000000T0000Z-210731T0200Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, 
Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, 
Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, 
McLouth, Grantville, Meriden, Nortonville, Minneapolis, 
Bennington, Abilene, Herington, Junction City, Council Grove, 
Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, 
Paxico, Topeka, and Lawrence
328 PM CDT Fri Jul 30 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WHAT...Dangerously hot conditions with heat index values of 
  103 to 110. This will be the fourth consecutive day of 
  excessive heat for the area. 

* WHERE...Portions of central, east central, north central and 
  northeast Kansas. 

* WHEN...Until 9 PM CDT Friday.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat related illnesses, 
  particularly for those working or participating in outdoor 
  activities. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
466 
WWUS73 KTOP 302051
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
351 PM CDT Fri Jul 30 2021

KSZ008>012-020>024-026-034>040-310200-
/O.CON.KTOP.EH.W.0001.000000T0000Z-210731T0200Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, 
Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, 
Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, 
McLouth, Grantville, Meriden, Nortonville, Minneapolis, 
Bennington, Abilene, Herington, Junction City, Council Grove, 
Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, 
Paxico, Topeka, and Lawrence
351 PM CDT Fri Jul 30 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WHAT...Dangerously hot conditions with heat index values of 
  103 to 110. This will be the fourth consecutive day of 
  excessive heat for the area. 

* WHERE...Portions of central, east central, north central and 
  northeast Kansas. 

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat related illnesses, 
  particularly for those working or participating in outdoor 
  activities. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

KSZ054>056-058-059-310600-
/O.CON.KTOP.EH.W.0001.000000T0000Z-210801T0200Z/
Lyon-Osage-Franklin-Coffey-Anderson-
Including the cities of Emporia, Osage City, Carbondale, Lyndon, 
Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett
351 PM CDT Fri Jul 30 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT
SATURDAY...

* WHAT...Dangerously hot conditions with heat index values of 
  103 to 110. This will be the fourth consecutive day of 
  excessive heat for the area. 

* WHERE...Portions of central, east central, north central and 
  northeast Kansas. 

* WHEN...Until 9 PM CDT Saturday.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat related illnesses, 
  particularly for those working or participating in outdoor 
  activities. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
614 
WWUS73 KTOP 310159
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
859 PM CDT Fri Jul 30 2021

KSZ008>012-020>024-026-034>040-310300-
/O.EXP.KTOP.EH.W.0001.000000T0000Z-210731T0200Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, 
Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, 
Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, 
McLouth, Grantville, Meriden, Nortonville, Minneapolis, 
Bennington, Abilene, Herington, Junction City, Council Grove, 
Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, 
Paxico, Topeka, and Lawrence
859 PM CDT Fri Jul 30 2021

...EXCESSIVE HEAT WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING...

Temperatures have cooled and will continue to cool overnight.
Lower temperatures are expected tomorrow, thus the excessive heat
warning has been allowed to expired.

$$

KSZ054>056-058-059-311200-
/O.CON.KTOP.EH.W.0001.000000T0000Z-210801T0200Z/
Lyon-Osage-Franklin-Coffey-Anderson-
Including the cities of Emporia, Osage City, Carbondale, Lyndon, 
Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett
859 PM CDT Fri Jul 30 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT
SATURDAY...

* WHAT...Dangerously hot conditions with heat index values of 103
  to 108. This will be the fifth consecutive day of excessive 
  heat for the area.

* WHERE...Portions of central, east central, north central and 
  northeast Kansas.

* WHEN...Until 9 PM CDT Saturday.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat related illnesses, 
  particularly for those working or participating in outdoor 
  activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
357 
WWUS73 KTOP 310824
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
324 AM CDT Sat Jul 31 2021

KSZ054>056-058-059-312130-
/O.CON.KTOP.EH.W.0001.000000T0000Z-210801T0200Z/
Lyon-Osage-Franklin-Coffey-Anderson-
Including the cities of Emporia, Osage City, Carbondale, Lyndon, 
Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett
324 AM CDT Sat Jul 31 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WHAT...Dangerously hot conditions with heat index values peaking
  from 101 to 108 degrees. This will be the fifth consecutive day
  of oppressive heat for the area.

* WHERE...Portions of east central Kansas.

* WHEN...Until 9 PM CDT Saturday.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat related illnesses, 
  particularly for those working or participating in outdoor 
  activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
217 
WWUS73 KTOP 312106
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
406 PM CDT Sat Jul 31 2021

KSZ054>056-058-059-312215-
/O.CAN.KTOP.EH.W.0001.000000T0000Z-210801T0200Z/
Lyon-Osage-Franklin-Coffey-Anderson-
Including the cities of Emporia, Osage City, Carbondale, Lyndon, 
Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett
406 PM CDT Sat Jul 31 2021

...EXCESSIVE HEAT WARNING IS CANCELLED...

With the passage of the cold front through the area, cooler and
drier air has been working into the region which has allowed for
the heat index values to drop to around 100 degrees. The cooling
trend will continue so the heat warning is therefore cancelled
early.  

$$

What forecasters said that day

The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this excessive heat warning went out at Jul 29, 12:16 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jul 29, 12:16 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1216 PM CDT Thu Jul 29 2021

...Update to aviation forecast discussion...

.DISCUSSION...
Issued at 325 AM CDT Thu Jul 29 2021

The main focus for this forecast is the continuation of the
dangerous heat, followed by thunderstorms and cooler temperatures
this weekend into early next week.

Today, the heat and humidity will continue to worsen as we remain
under the center of mid-level high pressure, but also experience
compressional warming and moisture pooling as a front slides south
out of Nebraska. Dewpoints in the low to mid 70s, coupled with
temperatures in the upper 90s to low 100s will result in
widespread heat indices in the 105 to 110 degree range. As a cold
front gradually approaches from Nebraska, an isolated storm may
develop across far northeast Kansas, near the Nebraska border. If
any storms do develop, they could be strong with gusty winds and
heavy rain.

Friday, the mid-level high pressure center gets squeezed a bit
further south as a mid-level wave rides along the northern
periphary of the ridge. This wave, combined with the sharpening
of a frontal boundary will lead to slightly better chances for
storms across northeast Kansas Friday afternoon and evening.
Exactly how far south this front moves by Friday afternoon will
determine how hot northern and northeast Kansas gets and how high
thunderstorm chances will be. The latest consensus of models has
the front reaching the Highway 36 corridor by the late afternoon.
Temperatures south of the front will once again reach the upper
90s to low 100s, with slightly cooler temperatures along and north
of the front. Dewpoints could be the highest yet this week as
moisture pools along the front. Due to the increased confidence in
another hot day, the Heat Advisory has been extended into Friday.

More widespread showers and thunderstorms are possible Saturday
and Sunday as the front exits the area and northwest flow aloft
develops. Cooler temperatures will follow in the wake of the
front. We should see high temperatures in the 80s for most of next
week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1216 PM CDT Thu Jul 29 2021

VFR conditions are expected through the period. Winds southwest
near 10 kts through 00Z, then decreasing and backing to the south
southwest.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM CDT Friday for
KSZ008>012-020>024-026-034>040-054>056-058-059.

&&

DISCUSSION...Jones
AVIATION...53
Hazardous weather outlook, Jul 29, 3:06 AM CDT, 11 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
306 AM CDT Thu Jul 29 2021

KSZ008-009-020>022-034>038-054>056-058-059-300815-
Republic-Washington-Cloud-Clay-Riley-Ottawa-Dickinson-Geary-
Morris-Wabaunsee-Lyon-Osage-Franklin-Coffey-Anderson-
306 AM CDT Thu Jul 29 2021

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Today and Tonight.

A heat advisory remains in effect across the entire outlook area.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A heat advisory remains in effect for the entire outlook area
through Friday evening. See weather.gov/top for more details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

KSZ010-023-024-026-039-040-300815-
Marshall-Pottawatomie-Jackson-Jefferson-Shawnee-Douglas-
306 AM CDT Thu Jul 29 2021

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Today and Tonight.

A heat advisory remains in effect across the entire outlook area.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A heat advisory remains in effect for the entire outlook area
through Friday evening. See weather.gov/top for more details.

Thunderstorms are possible Friday afternoon and evening. If
storms develop, they could be strong with gusty winds and heavy
rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

KSZ011-012-300815-
Nemaha-Brown-
306 AM CDT Thu Jul 29 2021

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Today and Tonight.

A heat advisory remains in effect across the entire outlook area.

Thunderstorms are possible late this afternoon. If storms develop,
they could be strong with gusty winds and heavy rain.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A heat advisory remains in effect for the entire outlook area
through Thursday evening. See weather.gov/top for more details.

Thunderstorms are possible Friday afternoon and evening. If
storms develop, they could be strong with gusty winds and heavy
rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

Nearby

Excessive Heat Warnings in Kansas, 2021Every excessive heat warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.